# SDR AWXA200300275

- Difficulty date: March 4, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 42,557 hours, 19,438 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53371090002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-03 CHECK A 1 5/8 CRACK WAS FOUND ON CABIN FLOOR SUPPORT BEAM FR 47, Y 254. MAINTENANCE CUTOUT DAMAGED AREA OF CABIN FLOOR SUPPORT BEAM FR 47, Y 254; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR ANGLE; INSTALLED REPAIR PART IAW AWA E.R. 26-5330-03075-GFI.
